# SDR N6WA201807131002

- Difficulty date: July 10, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 34,268 hours, 25,254 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Not Seated
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY DOOR CAUTION. CYCLED LT EMERG EXIT DOOR HANDLE, MESSAGE CLEARED IAW AMM 52-21-00.
